International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 3, Pages 179-181
An application to Kato's square root problem
Department of Mathematics, Howard University, 2441, Sixth Street, NW, Washington, DC 20059, USA
Received 24 May 2001
Copyright © 2002 Toka Diagana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We find all complex potentials such that the
general Schrödinger operator on , given by , where is the Laplace differential operator, verifies the well-known Kato's square problem. As an application, we will consider the case where